[Bilateral tuberculous epididymitis after intravesical Bacillus Calmette-Guerin therapy].Hinyokika Kiyo. 2005 Dec; 51(12):839-42.HK
We describe a case of bilateral tuberculous epididymitis that occurred two weeks after intravesical Bacillus Calmette-Guerin (BCG) instillation. A 72-year-old man received transuretheral resection of bladder transitional cell carcinoma in November 2000. Although he had no recurrence for about 4 years, cystoscopy revealed small papillary tumors in the bladder in September 2004. A course of 8 weekly intravesical instillations of BCG was started. After the second BCG instillation (160 mg) he had bilateral painful scrotal swelling. Although he was administered isoniazid (INH) and rifampicin (RFP), scrotal swelling got worse. Right orchiectomy and left epididymectomy was performed in December 2004. Histological diagnosis was bilateral tuberculous epididymitis. Postoperatively, he was administered INH and RFP and had no recurrence for 3 months.